# SDR ASAA2022042538117

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 193 hours, 65 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT "OVERHEAT" ANNUNCIATOR ILLUMINATED/ RAN QRH/ OVERHEAT ANNUNCIATOR EXTINGUISHED/ CONTINUED NORMAL OPERATION. INFO ONLY. GROUNDED - YES. INFO NOTED, PERFORMED (WHCU) BIT TEST IAW PER B737-9 AMM 30-41-11-710-801,BIT TEST OK.
